Saturday, May 3, 2014

I'm posting again so that must be bad. Cellcept in my future?

Yea, April was good while I was on minocycline. The right side of my face was giving me problems, and an overall dryness was bothersome. I went back to my old Derm last week and he was explaining the whole eczema thing and why I need moisturizers, and how I need to stop the antibiotics. So I said, what the heck, let's give it a try. Now I knew I was going to eventually have to get off antibiotics, but I didn't know how bad I was going to get, and how fast it would happen. The first half of the week was surprisingly good. The cereve moisturizer felt good, although the facial redness got worse (as expected). By day 9 I think My face is the worst it's been yet. Sores that I can't even explain are all around my mouth/chin (they don't look like herpes), just big sores that weep along with the rest of my face and neck. I'm itching and flaking (as usual). So now what? Just try and dry my face out again, hopefully it doesn't take as long as last time. I'll use some hibiclense tomorrow and that should help dry me out. But my face looks pretty beat up, and I have to be careful not to get it too dry or it will become counterproductive. Now I'm starting to think about going back to immunosuppressants, specifically cellcept, because it is by far the safest, even though it doesn't work the best, and it takes longer to star working. But I'm fine with that. I just want to be at a manageable level, and I'm certainly not there tonight. Ugh, gross.

Nighty night,
JT